Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can t sleep. Have headaches and spins. What could the cause?

Hi, I have been having head spins several times during the days & at night everyday. Been throwing up (have to force myself) due to feeling sick in the tummy. Headaches and usually i can sleep the whole night through but its twice last night i woke up and could not fall back asleep because i was to busting (hasnt ever happened) 2am in the morning and 4am. would you happen to know why?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

You report symptoms of dizziness, nausea and headaches which are severe enough to disturb your sleep. You have not mentioned the duration of your symptoms, the relationship between each of the symptoms, whether they occur simultaneously or are unrelated, nor if these occur episodically or constantly.

These symptoms can be a part of migraine. Dizziness usually occurs before unilateral throbbing headaches accompanied by nausea along with intolerability to loud sound or bright lights. This could present differently in different patients.

Dizziness is a non specific symptom that can be present due to several causes like vertigo, low blood sugar, low blood pressure, dehydration, exhaustion maybe due to severe vomiting or diarrhea.
Please visit a general physician to evaluate you in detail.

Hope this helps,
Dr A Rao Kavoor
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor